# SDR SWIA200819433

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 30,113 hours, 43,327 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 5423 - WHEN FLAPS WERE SELECTED TO 25 DEGREES, RECEIVED A FLAPS MESSAGE FOLLOWED BY LOSS OF BLUE HYDRAULIC SYSTEM FLUID.  REPLACED THE RIGHT NACELLE ACTUATOR IAW AMM 27-50-08.  OPS AND LEAK CHECKS GOOD, P/N: 343100-1001  S/N OFF: 0200.
